# SDR SCNA00003

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHTING DIM CIRCUIT BREAKER POPPED.  RESET AND CIRCUIT BREAKER POPPED AGAIN.  REPAIRED SHORT IN LEFT FORWARD OVERWING EXIT LIGHTING.  OPERATIONALLY CHECKS GOOD PER IAW MM 332511.
